MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT50
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.Photos were provided.The photos were reviewed by global quality customer affairs (gqca).There are nine photos in total of what appears to be the same iol.The photos are of a dilated eye at medium or high magnification.The photos with the best lighting show an opaque iol, with consistent opacity throughout the lens.A red reflex is not present through the lens.The observed opacity is of unknown origin.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.No conclusion could be determined from the provided photos.Information provided indicated the patient has not made any complaints about their vision.The issue was noted by the surgeon.Surgeon will follow up with the patient in six months.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
An other medical professional stated that following surgery, a whitish lens was seen in the left eye during ophthalmological monitoring and doctor knows about nano glistening's and surface beam of the platform.The patient's eye is losing vision, but they are not complying.That eye was presumably the worst in the past, but the patient continues to see it rarely and doesn't notice it.So the doctor gave him a call for a follow-up exam in six months.Additional information has been requested.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20210139
Report Number1119421-2024-01805
Device Sequence Number7327845
Product Code MFK
UDI-Device Identifier00380652390965
UDI-Public(01)00380652390965(17)240630(11)190802(10)12730104
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberTFNT50
Device Catalogue NumberTFNT50.145
Device Lot Number12730104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date09/13/2024
Date Device Manufactured08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown